# SDR SWAA2022050200307

- Difficulty date: April 27, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 75,874 hours, 44,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR (L1) WILL NOT FULLY OPEN / [01] REMOVED / REPLACED FWD ENTRY DOOR GUIDE ARM. OPS CHECK GOOD PER AMM 52-11-21
